MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; SYSTEM, ENDO GRAFT, ARTERIOVENOUS DIALYSIS ACCESS CIRCUIT STENOSIS TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE; SYSTEM, ENDO GRAFT, ARTERIOVENOUS DIALYSIS ACCESS CIRCUIT STENOSIS TREATMENT
Model Number VBHR091002A
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021, the patient underwent a revision of a previously implanted av access graft in the leg using a gore® viabahn® endoprosthesis with heparin bioactive surface.The device was advanced and to its intended location and implanted with no issue.However, once the device was withdrawn it was noted the tip of the catheter had separated in the patients leg.Another gore device was used to pin the tip of the catheter to the previous implanted grafts.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
A3 gender - female.D6a implant date - (b)(6) 2022.Engineering evaluation: the cause of the reported primary device failure mode, distal tip separation during removal, could not be confirmed.No items were returned for evaluation.The manufacturing records were reviewed.The device lot met all pre-release specifications.B4 description of event - correction to implant date.
 
Event or Problem Description
On (b)(6) 2021, the patient underwent a revision of a previously implanted av access graft in the leg using a gore® viabahn® endoprosthesis with heparin bioactive surface.The device was advanced and to its intended location and implanted with no issue.However, once the device was withdrawn it was noted the tip of the catheter had separated in the patients leg.Another gore device was used to pin the tip of the catheter to the previous implanted grafts.The patient tolerated the procedure.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS WITH HEPARIN BIOACTIVE SURFACE
Common Device Name
SYSTEM, ENDO GRAFT, ARTERIOVENOUS DIALYSIS ACCESS CIRCUIT STENOSIS TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
marcos ayala
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12550986
Report Number2017233-2021-02415
Device Sequence Number3907786
Product Code PFV
UDI-Device Identifier00733132645985
UDI-Public00733132645985
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2023
Device Model NumberVBHR091002A
Device Catalogue NumberVBHR091002A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer09/29/2021
06/13/2022
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date06/01/2022
06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale